# SDR FDEA201503130912

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 714 hours, 16,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND  BATTERY LOW IAW FIM 33-51-02-0.  ALL BREAKERS CLOSED, EMERGENCY LIGHTS TEST PASSED, SYS OK.  AIRCRAFT OK FOR SERVICE.
